# SDR LR7A2013032500588

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3375082
- Condition: Corroded
- Location: Bs 737e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11, CHECK, FOUND FS 737E WL 145 RBL 58 AFT FITTING HAD FASTENER HOLES ELONGATED AND FOUND EXFOLIATION CORROSION PRESENT.  REPAIRED IAW SMP583 51-60 AND 51-70.
